# SDR SWIA971636

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGH MAIN LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURNED TO FAT.  REPLACED AND ADJUSTED RIGHT MAIN LANDING GEAR SEQUENCE VALVES.  OPS CHECKS GOOD ON GROUND.
